MAUDE Adverse Event Report: ARTHREX, INC. PS TIBIAL BEARING, SIZE 2, 8MM, VIT E; KNEE PROSTHESIS PAT/FEM/TIB

ARTHREX, INC. PS TIBIAL BEARING, SIZE 2, 8MM, VIT E; KNEE PROSTHESIS PAT/FEM/TIB
Model Number PS TIBIAL BEARING, SIZE 2, 8MM, VIT E
Medical Device Problem Codes Positioning Failure (1158); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-523-b208 ps tibial bearing did not seat during implantation.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: one unpackaged ar-523-b208 ps tibial bearing batch number: 579224705 was received for investigation.Visual evaluation of the returned device noted damage to the edges of the device.Further observation noted superficial damage with nicks and scratches.Functional testing was not able to be performed due to the damage to the device.The most likely cause for the reported failure can be attributed to misuse due to use error/mishandling due to the damage to the device.The surgical technique for this device outlines the following steps for implantation of the tibial component: insert the final tibial bearing component into the tibial tray component anteriorly with the articulating surface facing the femoral component.Slide the tibial bearing component posteriorly until the posterior slot on the bearing engages the posterior lip on the tibial tray.Push the anterior edge of the tibial bearing down into the tibial tray component using thumb pressure until it snaps into place.Refer to investigation photos.Complaint allegation is confirmed.

Brand Name
PS TIBIAL BEARING, SIZE 2, 8MM, VIT E
Common Device Name
KNEE PROSTHESIS PAT/FEM/TIB
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21400487
Report Number1220246-2025-00471
Device Sequence Number12892567
Product Code MBH
UDI-Device Identifier00888867232242
UDI-Public(01)00888867232242(11)230101(17)271231(10)579224705
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K171365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS TIBIAL BEARING, SIZE 2, 8MM, VIT E
Device Catalogue NumberAR-523-B208
Device Lot Number579224705
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown